MathSciNet Relay Station
MathSciNet bibliographic data
MR270211 47.65 (35.00)
Iha, Franklin T.; Schubert, C. F. The spectrum of partial differential operators on $L\sp{p}\,(R\sp{n})$. Trans. Amer. Math. Soc. 152 1970 215–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement